Tags: abdominal, clotting, drugs, health, lots, medications, miss, missed, pain, period, periodwith, tied, tubes, women

miss period...with tubes tied

On Health & Drugs & Medications » Women's Health

5,700 words with 5 Comments; publish: Fri, 14 Dec 2007 08:18:00 GMT; (900328.13, « »)

i am 37...have missed my period now am 3 weeks late the last one was two weeks early with lots of clotting...have had lots of abdominal pain...been really sick here and there...was wondering if any one has any info on tubal pregnacy...or possible mentopause info...or any help...been really depressed lately and dont know why...am afraid to go to dr but i know i need to its gonna be a couple weks before i can get in

All Comments

Leave a comment...

  • 5 Comments
    • Get your thyroid checked. This was my first symptom of hypothyroidism. I was also slightly depressed, and a little more tired than usual, but the symptoms start out very vague. Then if your levels are even borderline, go to the thyroid message board and post them there and they can help you.
      #1; Sat, 15 Dec 2007 15:01:00 GMT
    • Hello, Get a home pregnancy test to be sure. My doctor told me that the failure rate of sterilization is 6% and that the rate is higher if your tubes are tied right after you've had a baby.

      ------

      Magpie

      #2; Sat, 15 Dec 2007 15:02:00 GMT
    • I remember having similar problems when I was about your age. Irregular heavy periods, clotting, blotting, water retention, fatigue but worst of all was the extreme pain and cramping. I went to doctors for years trying to get help but nothing. No one informed me that if you have any PMS symptoms, a tubligation may make it all worse. It became worse for me. I started having skin problems which the dermatologist treated with tetracycline. I started having trouble with reoccuring yeast infections. It was nightmare trying to have a normal life and cope with all this and supposedly ...they could find nothing wrong. Eventually I found a good doctor that diagnoised me with systemic yeast infection. This may or may not be contributing to your problems but it's worth researching. There is no such thing as a cure for yeast infection as it is a naturally occuring substance in our body. When we are given vaginal creams that will only reduce the level of yeast in the vagina. But if you have a systemic problem it will just keep reoccuring and keep messing you up. As I understand it, there are 80+ strains of yeast that can occur naturally in the body. We carry some strains and can pick up new strains through sexual contact and some are more resistant than others to control. In my case, whenever I was given antibiotics, it was hot and humid, i would eat sugar or high mold folds like melon, cheese, mushrooms, wine or beer...it would increase my yeast level and for some reason my body would not control it.

      At first I was skeptical but this is what worked for me. I took Nyzoral daily for over a year, went on the Candida diet...no yeast, no sugar, nothing that comes from a can, a jar, a bottle or a package. I took yeast free vitamins and made a lot of environmental changes, regular exercise, plenty of rest, lots of research and patience. My periods became regular, normal flow, the cramping and pain went away, I no longer had blotting, gas and water retention. My skin cleared up completely, my vision improved, I could go on and on. For a couple years I had signed up with a doctor doing yeast studies and I asked him why my body will not control my yeast level. He said man factors, they don't really know for sure, that's why they are still doing research on it. So I'm stuck with this problem. Now anytime I have taken antibiotics I make sure they also give me a 30 day supply of Nyzoral to start after I finish the antibiotics. They will usually offer you a 10 day supply but that doesn't work for me. 30 days is the longest period you can take Nyzorol without a liver function test. It was about two years before I could say I was recoved as much as I was going to and my energy level was good. Except for the nyzoral most everything in my treatment I was able to do for myself. The diet just seemed so radical but I became so dysfunctional I was willing to do whatever. I think menopause was much easier for me because I got my system straightened out before I went into that phase and I maintain the no yeast no sugar diet to this day...15 years now.

      I hope some of this information helps you. I know I suffered needlessly for many years and missed out on some special events in my life because I was down in bed with pains and cramps and menstral problems that could have been corrected if I had found help sooner.

      Rae

      #3; Sat, 15 Dec 2007 15:03:00 GMT
    • To put your mind at ease you should do a home pregnancy test while waiting for your appt. at the dr. Although it can happen, the chances of you being pregnant post tubal ligation are very slim. Could be thyroid as stated by the earlier post, or just some perimenopausal symptoms. A visit to the dr. is definitely in order. He can run blood work and do a routine exam and possibly come up with a diagnosis. Also, possibly not. Either way, insist the dr. help you in some way to get relief. If the symptoms turn out to be perimenopausal, there are anti depressants that can help as well as medications to control water retention/bloating and heavy, clotty periods. If it is the thyroid, medication is going to be needed. Good luck.
      #4; Sat, 15 Dec 2007 15:04:00 GMT
    • Hello, I too have recently experienced the same type of symptom, last month I spotted for about three and a half days which is very unusual for me, I normally have very heavy periods that last for at least seven days. I had my tubes tied August 2001 a couple of hours after I gave birth. Lately I have had pregnancy symptoms like fatigue, constant hunger, breast enlargement, and cravings (Little Debbie swiss rolls and Fruity Pebbles). I took a pregnancy test about two weeks ago, but it came back negative. I really do not know what is going on, so I guess I will just have to wait to see if I haveb a period this month.

      Shana

      #5; Sat, 15 Dec 2007 15:05:00 GMT